# SDR DALA2023111309329

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION STRINGER 41R LOC. BTW FR 61 AND FR 62 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 41 RH, BTW FR 61R TO FR 64R AND STR 4O R TO STR42 R AT AFT CARGO COMPARTMENT AS PER A 319 SRM 51-42-11 AND SRM51-72-11. (0061859)
